# SDR SWAA2024082723376

- Difficulty date: August 6, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,514 hours, 5,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#05 FWD CARGO COMPARTMENT RH Z ANGLE CORRODED AT STA 500E+10' TO 500H+10' RBL 25 WL 156<[01] FWD CARGO COMPARTMENT RH Z ANGLE WAS REMOVED AND REPLACED FROM STA 500E + 8 TO 500I I.A.W. SRM 53-00-53-2R-5 AND DWG 143A7500 REV -;[02] VERIFIED STEP 1 AUDIT CW
